Skip to Content

When do you start to gain weight while taking birth control?

Responses (2)

Marvell 4 Aug 2013

Firstly, not all birth controls cause weight gain.

If you are taking/using one that will cause weight gain for you, then gain could start at any time. Usually though you see the weight going up soon after you start taking it, and it gradually goes up.

tariah23 4 Aug 2013

Okay, does ortho tri-cy lo make u gain weight immediately? Its kind of unreal to me :( gaining weight the 2nd week.I want to stop taking the pills, my boyfriend is leaving for college so I wont be seeing him for a while and plus he pills have been making my stomach feel so weird and I don't like it at all, should I finish the pack or could I stop anytime??

AshleyKurolvech 9 Aug 2013

Hi Tariah! Birth control pills are taken every day and don't cause any weight gain. My friend got the Birth control that was put into her arm and she gained about 20 pounds the first month. The birth control shots may make you gain a couple pounds. If you are scared about gaining weight get the regular birth control pill.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions